# SDR REXA2020091600646

- Difficulty date: September 1, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 14,723 hours, 10,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY NR 3 NOT HOLDING CHARGE.  REPLACED BATTERY, IAW CRJ-900 AMM 33-51-17.  OPERATIONAL CHECK GOOD, IAW CRJ-900 AMM 33-51-17.
